# SDR AWXA9700280

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY SEAT LIGHT INOP AT ROW 18.  RELAMPED AND CONNECTED SEAT HARNESS.  OPS CHECK GOOD.
